It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board

Body Wash discontinued and since then parasthesia and burning


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 05-03-2014, 06:03 PM   #1
makleddb55
Newbie
(male)
 
Join Date: May 2014
Posts: 3
makleddb55 HB User
Body Wash discontinued and since then parasthesia and burning

I have a rather odd situation occurring. For 15 years I used a certain body wash in the shower and the body wash was then discontinued. I cannot use anything other than water on my body. I have tried virtually every organic soap and body wash available. Every product I use causes a burning or parasthesia in my legs and arms. Does anyone know what could cause this? I also have a constant burning sensation on my my back and upper shoulders.

 
Sponsors Lightbulb
   
Old 05-03-2014, 07:42 PM   #2
Titchou
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 19,016
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Body Wash discontinued and since then parasthesia and burning

there are lots of places to find discontinued products. Have you tried them? You might also get a list of the ingredients and try to locate one that is similar.

Last edited by Titchou; 05-03-2014 at 07:44 PM.

 
Old 05-04-2014, 06:58 AM   #3
makleddb55
Newbie
(male)
 
Join Date: May 2014
Posts: 3
makleddb55 HB User
Re: Body Wash discontinued and since then parasthesia and burning

Thank you for your response. I found products with similar ingredients however for some reason they don't help. I've also don't a multitude of blood work and have been tested for MS and everything was fine. You're right, I could find the discontinued product ;however, eventually that too would run out. As such, I prefer to find a solution to the underlying reason why this is happening and find a solution/treatment for that. I'm wondering why this is occurring and if anyone has experienced something similar. This has been going on for 1 year now.

 
Old 05-04-2014, 09:57 AM   #4
Titchou
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 19,016
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Body Wash discontinued and since then parasthesia and burning

But if you had a stash of the discontinued product, that would give you longer to find a cause and/or a replacement.

Have you tried taking an antihistamine?

 
Old 05-04-2014, 11:33 AM   #5
makleddb55
Newbie
(male)
 
Join Date: May 2014
Posts: 3
makleddb55 HB User
Re: Body Wash discontinued and since then parasthesia and burning

You are on the right track I think. My derm and neuro both recommended the antihistamines. So far, the antihistamines I tried are zyrtec and xyzal (similar to each other). However, unfortunately, neither of them worked and I tried them each for months at high dosages. It could be that there are other antihistamines that could work and I think I may try that if you can recommend others? Although, I wonder if histamine could cause the buzzing and parasthesia in the arm and leg?? With respect to the redness and skin burning sensation, I suppose that could be caused by an allergic reaction. Thank you again for your attempts to help it is much appreciated.

 
Old 05-04-2014, 12:56 PM   #6
Titchou
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 19,016
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Body Wash discontinued and since then parasthesia and burning

Those are two really good ones. Claritin never worked for me but many people swear by it. Allegra also. I know Claritin is OTC and I think Allegra may be. Or maybe just plain old benedryl! But it will cause drowsiness so I owuld try it in the beginning at bedtime.

 
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!